Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Another meloxicam question

azgalaazgal Posts: 7
edited 06/11/2012 - 8:29 AM in Pain Medications
I just started taking meloxicam yesterday- 15mg at noon. Later that afternoon I started sneezing, eyes became swollen.
This morning my eyes are almost swollen shut and face very puffy. Glad I'm not going anywhere. It is the allergy season here-live in the middle of junipers. But I've never had episodes like this. I have a call into the doctor's office. Anyone experience reaction like this to meds?


  • Just wanted to bump this up again for you!
  • Hmmm, not that I know of.

    My experience with this medication was a sudden drop in blood sugar, and instant darkness (passing out). Same with just about every long-acting NSAID on the market. We tapered up to a once (morning) a day dose of 600mg ibuprofen, just to keep some inflammation at bay. Anything more than that, and I have the instable blood sugar problems, and I randomly pass out. First time it happened I was in the kitchen and hit my head so hard on the tile I had a seizure and nearly died.

    What your talking about, it sounds like a side effect....although it COULD be allergies. OR, it could be that the meloxicam is causing your normally annoying allergies to be serious and complex. Did your Dr call you back? I'm interested in hearing what they had to say!!!
  • Both the pharmacist and the doctor's office said it was prob. an allergic reaction - stop taking it. So now I'm trying naproxen-hoping for the best. Thanks for the answers!
Sign In or Register to comment.